# SDR FDEA201904260926

- Difficulty date: April 26, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK APPROX STA.1229, RBL X=47.50 CENTER FUEL TANK UPPER SKIN IS CORRODED. REMOVED CORROSION REF. STEP 2 OF EA 1-5730-T0345575 P2. INSTALLED FASTENERS REF.   STEP 11 OF EA 1-5730-T0345575 P2 ( WING-PLATES AND SKINS- CENTER WING UPPER SKIN-  REWORK)
